American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 161 found      Go to page: 1 2 3 4 5 > >>

[31] Andrew Granville and Peter Pleasants. Aurifeuillian factorization. Math. Comp. 75 (2006) 497-508. MR 2176412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Valérie Flammang and Georges Rhin. Algebraic integers whose conjugates all lie in an ellipse. Math. Comp. 74 (2005) 2007-2015. MR 2164108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Christian Wittmann. $p$-class groups of certain extensions of degree $p$. Math. Comp. 74 (2005) 937-947. MR 2114656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jerzy Browkin. Tame kernels of cubic cyclic fields. Math. Comp. 74 (2005) 967-999. MR 2114659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] P. Gaudry and É. Schost. Modular equations for hyperelliptic curves. Math. Comp. 74 (2005) 429-454. MR 2085901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Marc Deléglise, Pierre Dusart and Xavier-François Roblot. Counting primes in residue classes. Math. Comp. 73 (2004) 1565-1575. MR 2047102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Karim Belabas. On quadratic fields with large 3-rank. Math. Comp. 73 (2004) 2061-2074. MR 2059751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] David S. Dummit, Brett A. Tangedal and Paul B. van Wamelen. Stark's conjecture over complex cubic number fields. Math. Comp. 73 (2004) 1525-1546. MR 2047099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Manuel Breuning. On equivariant global epsilon constants for certain dihedral extensions. Math. Comp. 73 (2004) 881-898. MR 2031413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Richard P. Groenewegen. Bounds for computing the tame kernel. Math. Comp. 73 (2004) 1443-1458. MR 2047095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bill Allombert. An efficient algorithm for the computation of Galois automorphisms. Math. Comp. 73 (2004) 359-375. MR 2034127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. The Brumer-Stark conjecture in some families of extensions of specified degree. Math. Comp. 73 (2004) 297-315. MR 2034123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Alfred J. van der Poorten. A Note on NUCOMP. Math. Comp. 72 (2003) 1935-1946. MR 1986813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] John W. Jones and David P. Roberts. Septic fields with discriminant $\pm 2^a 3^b$. Math. Comp. 72 (2003) 1975-1985. MR 1986816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Florian Heß, Sebastian Pauli and Michael E. Pohst. Computing the multiplicative group of residue class rings. Math. Comp. 72 (2003) 1531-1548. MR 1972751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Corrigenda and addition to ``Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$''. Math. Comp. 72 (2003) 521-523. MR 1933835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Henri Cohen, Francisco Diaz y Diaz and Michel Olivier. Constructing complete tables of quartic fields using Kummer theory. Math. Comp. 72 (2003) 941-951. MR 1954977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Hong You and Sheng Chen. The tame kernel of imaginary quadratic fields with class number 2 or 3. Math. Comp. 72 (2003) 1501-1509. MR 1972749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Annegret Weng. Constructing hyperelliptic curves of genus 2 suitable for cryptography. Math. Comp. 72 (2003) 435-458. MR 1933830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Michael J. Jacobson Jr. and Hugh C. Williams. New quadratic polynomials with high densities of prime values. Math. Comp. 72 (2003) 499-519. MR 1933834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Tsuyoshi Itoh. A computation of minimal polynomials of special values of Siegel modular functions. Math. Comp. 72 (2003) 969-973. MR 1954979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] René Schoof. Class numbers of real cyclotomic fields of prime conductor. Math. Comp. 72 (2003) 913-937. MR 1954975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Karl Entacher, Thomas Schell and Andreas Uhl. Efficient lattice assessment for LCG and GLP parameter searches. Math. Comp. 71 (2002) 1231-1242. MR 1898753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Pierre Dusart. Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002) 1137-1168. MR 1898748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Peter Borwein and Kevin G. Hare. Some computations on the spectra of Pisot and Salem numbers. Math. Comp. 71 (2002) 767-780. MR 1885627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Andreas Stein and Edlyn Teske. Explicit bounds and heuristics on class numbers in hyperelliptic function fields. Math. Comp. 71 (2002) 837-861. MR 1885633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Sebastian Pauli and Xavier-François Roblot. On the computation of all extensions of a $p$-adic field of a given degree. Math. Comp. 70 (2001) 1641-1659. MR 1836924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 161 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia